Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 271, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 5:01 PM EDT for 4 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 5:01 PM EDT (21:01 UTC)
- Expired
- Jul 22, 2018, 5:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:25 PM EDT | TSTM WND DMG | 1 Ssw Cedar Grove, GA | NICKEL TO QUARTER SIZE HAIL SOUTHWEST OF CEDAR GROVE NEAR HWY 319. |
| Jul 22, 5:25 PM EDT | HAIL 1 | 1 Ssw Cedar Grove, GA | NICKEL TO QUARTER SIZE HAIL SOUTHWEST OF CEDAR GROVE NEAR HWY 319. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
552
WUUS52 KFFC 222101
SVRFFC
GAC091-175-271-309-222145-
/O.NEW.KFFC.SV.W.0271.180722T2101Z-180722T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
501 PM EDT SUN JUL 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Laurens County in central Georgia...
Northeastern Dodge County in central Georgia...
North central Telfair County in central Georgia...
Central Wheeler County in central Georgia...
* Until 545 PM EDT.
* At 501 PM EDT, a severe thunderstorm was located near Cadwell, or
10 miles northeast of Eastman, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Alamo, Helena, Glenwood, Cadwell, Scotland, Jay Bird
Springs, Achord, Plainfield, Landsburg, Cedar Grove and Little
Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3209 8296 3208 8296 3210 8297 3221 8316
3236 8309 3234 8281 3233 8275 3233 8274
3231 8273 3231 8271 3230 8271 3230 8268
3216 8266 3203 8286
TIME...MOT...LOC 2101Z 292DEG 16KT 3226 8302
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 22, 2:43 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Sun Jul 22 2018 .SHORT TERM /Tonight through Monday Night/... A weak short wave rotating around the upper low to the north was bringing showers and isolated thunderstorms to north GA this afternoon. This area of precip will shift southward toward ATL/AHN by 00Z, however the showers will dissipate by late this evening except for the extreme north. Scattered tstorms across central Georgia will shift southward as well, dissipating toward sunset. Models in good agreement in bringing the upper low and associated cold pool aloft over Georgia by Monday. This will bring an extensive cloud shield to the CWA Monday and Monday Night. This will also destabilize the atmosphere bringing numerous showers and isolated thunderstorms to the forecast area. The thunderstorms will likely be confined to the afternoon and evening hours. Due to the cloud shield, max temps on Monday will be a few degrees below normal. 17 .LONG TERM /Tuesday through Sunday/... A deep and nearly cut-off upper level trough will influence our weather for the middle of the week until stronger westerlies, digging down ahead of upstream trough, absorb and push it off the east coast. As a result, POPs will be highest Tues/Wed before dryer air trys to work in and limit convection back to more typical isolated-widely scattered afternoon/evening activity. Temps will be several degrees below normal Tues/Wed due to clouds and showers associated with the upr trough. By the end of the week as this feature moves away, temps should rebound back to near normal levels for late July. No major changes with the extended forecast. DJN.83 && AVIATION... 18Z Update... VFR for the rest of this afternoon with scattered showers and tstorms developing across the forecast area. Convection will dissipate this evening. Cigs will become MVFR late tonight as the upper low moves over the forecast area. Scattered to numerous showers and isolated tsra will develop Monday morning and continue into the afternoon. Cigs will become VFR all areas Monday afternoon. Winds will remain west northwest this afternoon, becoming light/calm tonight, then light northeast Monday morning. //ATL Confidence...18Z Update... Medium on timing of mvfr cigs late tonight. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 85 69 85 / 50 70 60 50 Atlanta 70 84 71 85 / 50 70 60 60 Blairsville 62 79 64 79 / 60 70 70 60 Cartersville 67 84 68 85 / 50 70 60 60 Columbus 72 87 72 88 / 30 60 60 50 Gainesville 67 83 69 83 / 50 70 60 50 Macon 70 88 71 88 / 30 60 60 60 Rome 68 84 68 86 / 60 70 60 60 Peachtree City 69 85 69 86 / 40 70 60 50 Vidalia 72 89 72 89 / 40 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 250 PM EDT Sun Jul 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 250 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon through Tonight... Isolated to scattered showers and thunderstorms will move across north and central Georgia through early this evening. Main threats will be small hail, locally heavy rain, brief gusty winds to 35 mph and cloud to ground lightning. Isolated strong to severe storms are possible but widespread severe weather is not anticipated through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms can be expected Monday through Saturday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. DJN
In the hours before
Local storm report, Jul 22, 1:19 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 1 S HOBGOOD PARK 34.12N 84.59W
07/21/2018 CHEROKEE GA EMERGENCY MNGR
A TREE AND POWER LINES WERE REPORTED DOWN NEAR THE
INTERSECTION OF BELLS FERRY ROAD AND KELLOGG CREEK ROAD.
&&
EVENT NUMBER FFC1800726
LREAVESSpecial weather statement, Jul 22, 1:49 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EDT SUN JUL 22 2018
GAZ078-079-089-221815-
Harris GA-Talbot GA-Muscogee GA-
149 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE COUNTIES UNTIL 215 PM
EDT...
At 149 PM EDT...a strong thunderstorm was near Waverly Hall, or near
Hamilton...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Waverly Hall, Geneva, Upatoi, Ellerslie, Flat Rock, Box Springs,
Midland, Cataula, Baughville and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3272 8490 3280 8475 3261 8447 3252 8468
3251 8471 3250 8473 3244 8486
TIME...MOT...LOC 1749Z 332DEG 19KT 3270 8481
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 22, 2:32 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 3 SE ABBOTTSFORD 33.02N 85.14W
07/21/2018 TROUP GA 911 CALL CENTER
POWER LINES WERE REPORTED DOWN IN THE 100 BLOCK OF
HEATHERBROOK DRIVE.
0608 PM HAIL 1 WNW LAGRANGE 33.05N 85.05W
07/21/2018 E1.75 INCH TROUP GA BROADCAST MEDIA
0608 PM TSTM WND DMG 4 W LAGRANGE 33.03N 85.10W
07/21/2018 TROUP GA 911 CALL CENTER
A TREE WAS REPORTED DOWN IN THE 2900 BLOCK OF ROANOKE
ROAD.
0608 PM HAIL 4 W LAGRANGE 33.05N 85.10W
07/21/2018 E1.75 INCH TROUP GA 911 CALL CENTER
GOLF BALL SIZED HAIL WAS REPORTED BY 911 OPERATOR NEAR
THE INTERSECTION OF WHITAKER ROAD AND BROOKWOOD DRIVE.
DEPUTY ALSO REPORTED GOLF BALL SIZED HAIL IN THE SAME
AREA.
0617 PM HAIL 4 N CANNONVILLE 33.02N 85.11W
07/21/2018 E1.00 INCH TROUP GA PUBLIC
LASTED FOR SEVERAL MINUTES. STARTED AS PEA AND
INCREASED TO DIME AND QUARTERS.
0636 PM HAIL LAGRANGE 33.04N 85.03W
07/21/2018 E1.50 INCH TROUP GA SOCIAL MEDIA
FROM SOCIAL MEDIA REPORT WITH PHOTO.
0655 PM HAIL 3 W EAST POINT 33.68N 84.49W
07/21/2018 E0.88 INCH FULTON GA PUBLIC
LASTED FOR ABOUT 4-5 MINUTES
0700 PM HAIL 1 N COLLEGE PARK 33.67N 84.45W
07/21/2018 E1.00 INCH FULTON GA PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL
0710 PM HAIL GRESHAM PARK 33.70N 84.31W
07/21/2018 E1.00 INCH DEKALB GA SOCIAL MEDIA
HAIL REPORT ON SOCIAL MEDIA. SIZE ESTIMATED FROM PHOTO.
0711 PM TSTM WND DMG 1 S GRANT PARK-ZOO ATLA 33.72N 84.37W
07/21/2018 FULTON GA SOCIAL MEDIA
TREE DOWN ON A HOUSE AND A TREE DOWN ON POWERLINES.
0732 PM HAIL 1 NNE BELMONT 33.73N 84.16W
07/21/2018 E1.00 INCH DEKALB GA PUBLIC
ONE INCH HAIL WAS REPORTED NEAR THE INTERSECTION OF
HEMMING WAY AND SAINT THOMAS DRIVE.
0733 PM HAIL LITHONIA 33.71N 84.11W
07/21/2018 E1.50 INCH DEKALB GA NWS EMPLOYEE
0758 PM HAIL 2 W MOUNTAIN PARK 33.84N 84.16W
07/21/2018 E1.50 INCH DEKALB GA PUBLIC
HAILED FOR ABOUT 10-15 MINUTES. LARGEST WAS PING PONG
BALL.
0810 PM TSTM WND DMG PROVIDENCE CANYON STATE 32.07N 84.90W
07/21/2018 STEWART GA EMERGENCY MNGR
EM REPORTED SEVERAL SMALLER TREES DOWN ALONG GA HWY 39C
NEAR PROVIDENCE CANYON STATE PARK, BUT ONE TOOK OUT A
TRANSMISSION LINE THAT KNOCKED POWER OUT FOR PART OF THE
COUNTY. TIME ESTIMATED FROM RADAR.
0811 PM HAIL 2 NE LAWRENCEVILLE 33.97N 83.97W
07/21/2018 E1.75 INCH GWINNETT GA SOCIAL MEDIA
SOCIAL MEDIA PHOTO AND REPORT OF GOLF BALL HAIL NEAR
THE LAWRENCEVILLE AIRPORT
0813 PM HAIL 1 S DACULA 33.98N 83.90W
07/21/2018 E1.00 INCH GWINNETT GA AMATEUR RADIO
HAIL OF SEVERAL SIZES FALLING IN THE HARBIN OAKS DRIVE
AREA. QUARTER WAS THE LARGEST.
0813 PM HAIL 1 SSE DACULA 33.97N 83.89W
07/21/2018 E2.50 INCH GWINNETT GA PUBLIC
NUMEROUS GOLF BALL HAIL STONES WITH SOME TENNIS BALL
HAIL MIXED IN. HARBINS RD AND HWY 316. CONFIRMED BY
ANOTHER REPORT IN THE AREA FROM A TRUSTED SOURCE.
0814 PM TSTM WND DMG 3 SE PROVIDENCE CANYON 32.04N 84.87W
07/21/2018 STEWART GA EMERGENCY MNGR
EM REPORTED SMALL TREES DOWN ALONG GA HWY 27, NEAR LANE
RD, WEST OF THE TOWN OF LUMPKIN. TIME ESTIMATED FROM
RADAR.
0830 PM HAIL 2 S WINDER 33.96N 83.72W
07/21/2018 E1.50 INCH BARROW GA EMERGENCY MNGR
MULTIPLE REPORTS OF QUARTER TO POSSIBLY PING PONG HAIL
IN BARROW COUNTY.
0842 PM HAIL 7 W ATHENS 33.96N 83.50W
07/21/2018 E1.00 INCH CLARKE GA SOCIAL MEDIA
7 MILES WEST OF ATHENS
0850 PM HAIL 1 N ATHENS 33.97N 83.38W
07/21/2018 E1.75 INCH CLARKE GA SOCIAL MEDIA
GOLF BALL HAIL REPORT ON SOCIAL MEDIA.
0852 PM HAIL 1 WSW OCONEE HEIGHTS 33.98N 83.44W
07/21/2018 E1.25 INCH CLARKE GA COCORAHS
HALF DOLLAR SIZED HAIL WAS REPORTED WITH SOMW LARGER
STONES REPOTED, POSSIBLY UP TO TENNIS BALL SIZED.
0900 PM TSTM WND DMG 1 SSE ATHENS 33.94N 83.37W
07/21/2018 CLARKE GA PUBLIC
PIECE OF SHEET METAL FLEW INTO THE ECOLOGY BUILDING AT
THE UNIVERSITY OF GEORGIA. SEVERAL TREES WERE REPORTED
DOWN IN THE AREA.
0905 PM TSTM WND DMG 1 E ATHENS 33.96N 83.36W
07/21/2018 CLARKE GA EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWNED ON THE EAST SIDE
OF TOWN. TREES REPORTED ON 2 TO 3 HOMES. NO INURIES OR
ENTRAPMENTS REPORTED.
&&
EVENT NUMBER FFC1800719 FFC1800702 FFC1800720 FFC1800721 FFC1800701
FFC1800714 FFC1800703 FFC1800704 FFC1800707 FFC1800706 FFC1800722
FFC1800705 FFC1800711 FFC1800724 FFC1800710 FFC1800708 FFC1800709
FFC1800725 FFC1800716 FFC1800717 FFC1800712 FFC1800723 FFC1800713
FFC1800715
DJNSpecial weather statement, Jul 22, 4:19 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT SUN JUL 22 2018
GAZ080-091-092-222045-
Schley GA-Taylor GA-Marion GA-
419 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...SOUTHWESTERN
TAYLOR AND MARION COUNTIES UNTIL 445 PM EDT...
At 419 PM EDT...a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Buena Vista, Putnam, Brantley, Murrays Crossroads, Tazewell, Marion
Estates, Doyle, Rupert, Charing, Oakland, Walls Crossing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3236 8466 3249 8466 3250 8465 3249 8464
3252 8463 3249 8429 3237 8425 3236 8426
3231 8426 3222 8435
TIME...MOT...LOC 2019Z 287DEG 19KT 3245 8459
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 4:24 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT SUN JUL 22 2018
GAZ085-086-097-098-222100-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
424 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHEASTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 500 PM
EDT...
At 424 PM EDT...a strong thunderstorm was over Minter, or 9 miles
east of Dublin...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Soperton, Adrian, Covena, Orland, Rockledge, Orianna, Norristown,
Minter, Norristown Junction, Meeks, Brewton, Blackville, Zaidee,
Gillis Springs and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3245 8286 3262 8280 3262 8247 3244 8241
3234 8250
TIME...MOT...LOC 2024Z 287DEG 19KT 3252 8275
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 4:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT SUN JUL 22 2018
GAZ007-012-013-021-222130-
Gilmer GA-Cherokee GA-Gordon GA-Pickens GA-
456 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...EASTERN GORDON AND PICKENS COUNTIES UNTIL 530
PM EDT...
At 455 PM EDT...a strong thunderstorm was over Hinton, or 10 miles
west of Jasper...moving east at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Salacoa Valley,
Blaine, Lake Tamarack, Talmadge, Tate and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3459 8468 3458 8468 3458 8465 3454 8434
3453 8434 3438 8437 3432 8449 3440 8466
3441 8465 3441 8468 3445 8476 3459 8469
TIME...MOT...LOC 2055Z 288DEG 19KT 3448 8461
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 17 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.